# SDR CALA2017042801178

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 39,022 hours, 10,875 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE LIGHT DOES NOT ILLUMINATE WITH DOOR ARMED CLEANED L1 DOOR SLIDE GIRT BAR PROX SWITCH. OPS CKS GOOD REF AMM 25-66-11-822-011. OK TO CONTINUE.
